# SDR CALA0001677

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO LOWER DOOR JAMB CORRODED AT FS 640 - 690.  THE CORRODED STRAP WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-30-5, 51-30-7, AND 51-10-4.
